Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On orthogonal polynomials


Author: Burton Wendroff
Journal: Proc. Amer. Math. Soc. 12 (1961), 554-555
MSC: Primary 42.15
DOI: https://doi.org/10.1090/S0002-9939-1961-0131120-2
MathSciNet review: 0131120
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Favard, Sur les polynomes de Tchebischeff, C. R. Acad. Sci. Paris vol. 200 (1939) pp. 2052-2053.
  • [2] M. G. Krein, The ideas of P. L. Cebysev and A. A. Markov in the theory of limiting values of integrals and their further development, Amer. Math. Soc. Translations, series 2, vol. 12 (1959) pp. 1-121. MR 0113106 (22:3947a)
  • [3] N. Obrechkoff, Sur les zéroes réels des polynomes, C. R. Acad. Sci. Paris vol. 198 (1934) pp. 236-238.
  • [4] J. Sherman, On the numerators of the convergents of the Stieltjes continued fractions, Trans. Amer. Math. Soc. vol. 35 (1933) pp. 64-87. MR 1501672
  • [5] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131120-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society